Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A $q$-binomial coefficient series transform


Author: H. W. Gould
Journal: Bull. Amer. Math. Soc. 66 (1960), 383-387
DOI: https://doi.org/10.1090/S0002-9904-1960-10464-8
MathSciNet review: 0118995
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carlitz, q-Bernoulli numbers and polynomials, Duke Math. J. vol. 15 (1948) p. 987-1000. MR 27288
  • 2. H. W. Gould, Some generalizations of Vandermonde's convolution, Amer. Math. onthly vol. 63 (1956) pp. 84-91. MR 75170
  • 3. H. W. Gould, Final analysis of Vandermonde's convolution, Amer. Math. Monthly ol. 64 (1957) pp. 409-415. MR 87621
  • 4. F. H. Jackson, q-dijference equations, Amer. J. Math. vol. 32 (1910) pp. 305-314. MR 1506108
  • 5. N. E. Norlund, Differenzenrechnung, Berlin, 1924.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10464-8

American Mathematical Society